# SDR DXTA2025041503094

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0334
- Aircraft time: 2,417 hours, 1,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 99148361
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: COCKPIT AIR HAS REALLY BAD ODOR LIKE A DIRTY SOCK CORRECTIVE ACTION: REPLACED CABIN HEPA FILTER. OPS CHECK GOOD. IAW CE680A AMM 21-70-10.
